# SDR YENA2024061100860

- Difficulty date: June 6, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 46,337 hours, 30,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CABIN OVERWING EMERGENCY EXIT CEILING LIGHT INOP; PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHT SYSTEM PER E190 AMM33-50-00-710-801-A. OPERATIONAL TEST IS GOOD AT THIS TIME. REF EAMS W/O H9417 NR 00139.
